Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Dark spots on face, look like burns. What are they?

i was having dark spots on my face which i guess was due to sun ..i went to a dermatologist he suggested me the medicine i forgot its removed my spots by burn....and now i have biun marks where i did applied that liquid sort of....1 year passed by....i went to a another dermatologist for burn marks treatment....but it didnt worked...and i am not feeling that my marks getting faint very upset they looking ugly on my face...kindly suggest me some cream or home remedy that can get lighter my burn marks?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
You seem to have developed post burn hyperpigmented marks over your face
I would advice that you use some kind of a lightening agent like kojic acid and vitamin c combination over the scar,,this is a simple, harmless lightening agent which can be used for as long the blackish pigmentation is there.. Also ,try not to touch the area too much ...use proper sunscreen (spf>26) before going out in the sun so that the lesion doesn't darken any further....and take a diet rich in vitamin C and antioxidants like Citrus fruits and lots of salads

If inspite of all these measures, you feel that the pigmentation continues to persisit, then i would advise you to see a dermatologist who might be able to help you with other techniques like chemical peels, dermabrasion , lasers etc

Hope it helps
Dr Geetika Paul

Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor